# SDR SIMA20180815022

- Difficulty date: August 15, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,814 hours, 24,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE UPPER SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2R, CRACK ENDS MARKED, APPROX. 1/2" LONG. EASI #6581 USED. 100-500 KHZ PROBE, FREQ=400KHZ, V-GAIN=77.0, H-GAIN=65.0, LPF=100, ANGLE=134. C/A-COMPLETE:ACCOMPLISHED REPAIR OF CRACKED SKIN AT FR75 ABOVE STRINGER 2R IAW SRM 53-31-01.
